Hail, Washtenaw
- When
- July 23, 4:52 PM EST
- Where
- Washtenaw County, 2.16 mi WNW of Hudson Mills
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.390, -83.960
A tropical airmass and a frontal boundary lifted into southeast Michigan, which produced severe storms south of Eight Mile Road.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A tropical airmass and a frontal boundary lifted into southeast Michigan, which produced severe storms south of Eight Mile Road.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jul 23, 3:58 PM EST, 54 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
458 PM EDT FRI JUL 23 2010
.UPDATE...
TEMPERATURES HAVE RECOVERED LATE THIS AFTERNOON ACROSS THE DETROIT
METRO...GENERALLY IN THE 88 TO 93 DEGREE RANGE...COUPLED WITH LOW
TO MID 70 DEW PTS...WHICH HAS AND WILL CONTINUE TO ALLOW FOR HEAT
INDICES OF 100 DEGREES OR GREATER FOR ANOTHER COUPLE HOURS.
THUS...WE HAVE DECIDED TO ISSUE HEAT ADVISORY. MINS WILL STAY UP
IN THE 70S...PROVIDING LITTLE RELIEF. OF BIGGER CONCERN IS THE
CURRENT CONVERGENT ZONE OF SOUTHWEST LOWER MICHIGAN...WHICH HAS
QUICKLY FIRED UP CELLS...TRACKING EAST ALONG I-94. WITH MLCAPES OF
1500 TO 3000 J/KG...SEVERE THREAT IS A BIG CONCERN...AS 0-6 KM
BULK SHEAR IS AROUND 40 KNOTS.
&&
.SHORT TERM...TONIGHT
MOISTURE FRONTAL BOUNDARY PUSHED THROUGH SOUTHEAST LOWER THIS
AFTERNOON PRODUCING SOME THUNDERSTORMS AROUND THE DETROIT AREA.
THESE HAVE PUSHED EAST INTO ONTARIO. DEWPOINTS HAVE COME DOWN
SLIGHTLY FROM THE MID TO UPPER 70S TO THE LOW 70S. THIS IS BRINGING
A BIT OF RELIEF TO THE HEAT AND HUMIDITY THIS AFTERNOON AS HEAT
INDICES AROUND SOUTHEAST LOWER REACHED 100 DEGREES EARLY THIS
AFTERNOON. CLOUD COVER MOST OF THE DAY ACROSS THE THUMB AND SAGINAW
VALLEY HAS KEPT TEMPS DOWN BUT AS THESE CLOUDS LIFT TO THE NORTHEAST
SUNSHINE THE REST OF THIS AFTERNOON IS QUICKLY PUSHING TEMPS INTO THE
MID 80S. THIS IS PRODUCING SB CAPES IN THE 1-2K RANGE WITH 2K+
ACROSS THE SOUTH. DECENT INSTABILITY ACROSS THE AREA WITH
PRECIPITABLE WATER AROUND 2.5 INCHES...QUITE TROPICAL. WE WILL
STILL HAVE A CHANCE FOR SHOWERS AND THUNDERSTORMS THIS EVENING AND
EARLY NIGHT AS ANY LITTLE DISTURBANCE OR BOUNDARY COULD EASILY
TRIGGER CONVECTION.
MODELS SHOW AN MCS DEVELOPING OVER IOWA THIS EVENING AND THEN
TRACKING TOWARDS LOWER MICHIGAN. RIGHT NOW TIMING AT THIS POINT
KEEPS MOST OF THE ACTION OUT OF SOUTHEAST LOWER UNTIL AFTER 12Z SAT.
WILL CONTINUE A CHANCE FOR THUNDERSTORMS THE REST OF THE NIGHT THOUGH AS
THE MODELS HAVE HAD A HARD TIME WITH POSITION AND TIMING OF MCS
LATELY IN THIS PATTERN.
WILL BE ANOTHER STEAMY NIGHT AS TEMPERATURES WILL REMAIN IN THE 70S
MOST PLACES.
&&
.LONG TERM...SUNDAY THROUGH FRIDAY
TWO SHORTWAVES WILL PASS THROUGH THE GREAT LAKES REGION DURING THE
OPENING STAGES OF THE LONG TERM...THE FIRST TOMORROW MORNING AND THE
SECOND TOMORROW NIGHT. THE FIRST SHORTWAVE IS ASSOCIATED WITH THE
LOOSELY ORGANIZED MOISTURE IN WATER VAPOR CHANNEL OVER PORTIONS OF
EASTERN OKLAHOMA. INDICATIONS ARE THIS PV ANOMALY WILL PINWHEEL
NORTHEASTWARD AROUND THE UPPER LEVEL RIDGE...INITIATING A MCS
UPSTREAM ACROSS PORTIONS OF NW MO AND SW IOWA THIS EVENING. MEAN
FLOW AND CORFIDI VECTORS WOULD CARRY THIS SYSTEM THROUGH LOWER
MICHIGAN TOMORROW PRIMARILY BETWEEN 15 AND 20Z. WILL SAY WITH SOME
HEARTBURN THIS IS THE PREFERRED SOLUTION GIVEN THE REASONABLE
AGREEMENT WITHIN THE DETERMINISTIC RUNS OF THE GFS/NAM/ECMWF.
HOWEVER...CONFIDENCE IS LOW NOT ONLY BECAUSE OF THE TYPICAL
UNCERTAINTY DEALING WITH CONVECTION...BUT ALSO DUE TO LOWER THAN
NORMAL CONFIDENCE THIS EVENING. HI RESOLUTION MODELS TODAY HAVE
STRUGGLED MIGHTILY AND THIS ALSO ADDS TO THE CONFUSION.
GENERALLY...THE FORECAST WILL CALL FOR A COMPLEX OF SHOWERS AND
THUNDERSTORMS EARLY TOMORROW...WITH DECREASING CHANCES TOWARDS
EVENING. HEAVY RAINFALL IS ANTICIPATED FOR AREAS SOUTH OF I
69...PWATS REMAINING ABOVE 2.20 INCHES. A SLIGHT RISK OF SEVERE
WEATHER WILL EXIST ALONG THE SOUTHERN EDGE OF THIS ACTIVITY
PRIMARILY FOR DAMAGING WIND GUSTS. THIS RISK WOULD COME DURING THE
LATE MORNING HOURS SOUTH OF M 59...WITHIN HIGHER INSTABILITY AND
INCREASED 0-6 KM BULK SHEAR. WITH MORE IN THE WAY OF CLOUDS AND
PRECIPITATION...HAVE LOWERED HIGHS INTO THE 80S FOR MOST
AREAS...NEAR 90 FOR THE FAR SOUTHEAST.
THE ALTERNATIVE SOLUTION IS THAT CONDITIONS ACROSS SOUTHEASTERN
MICHIGAN REMAIN TAME DURING THE MORNING AND EARLY AFTERNOON HOURS
DUE TO SUBSIDENCE AND OVERTURNED MIXED LAYER...WITH HEARTY
DEVELOPMENT LATER TOMORROW AFTERNOON. THE SECOND...MORE SUBSTANTIAL
SHORTWAVE IS WITH THE COMPACT...VIGOROUS VORTICITY MAXIMUM OVER
EASTERN MONTANAN/NORTH DAKOTA. IF THE ALTERNATIVE SOLUTION VERIFIES
IT WOULD BE THIS UPPER LEVEL FORCING THAT PROVIDES...A COLD FRONT
TRIGGER...AND APPRECIABLE INCREASE IN WIND SHEAR. THIS OBVIOUSLY
WOULD BRING A MUCH GREATER SEVERE RISK TOMORROW AFTERNOON. IN
ADDITION...HIGHS WOULD ALSO BE OBSERVED WELL IN THE 90S AND MAY
NECESSITATE A HEAT ADVISORY. REALLY...COULD NOT SEE MORE DIFFERING
SOLUTIONS.
HIGH PRESSURE WILL BUILD INTO LOWER MICHIGAN ON SUNDAY...GIFTING THE
AREA WITH A MUCH DESERVED CANADIAN AIRMASS. THE WEATHER FOR OUTDOOR
ENTHUSIASTS WILL BE EXQUISITE...AN ABUNDANCE OF SUNSHINE WITH HIGHS
TOPPING NEAR 80 AND DEWPOINTS REMAINING IN THE 50S. THE DRY STRETCH
OF WEATHER WILL THEN CONTINUE UNTIL MIDWEEK...WITH THE AIRMASS
EVENTUALLY MOISTENING/MODERATING. HIGHS ON TUESDAY SHOULD AGAIN BE
IN THE LOWER 80S...WITH VALUES A COUPLE OF DEGREES HIGHER ON
WEDNESDAY.
A STRONG UPPER LEVEL LOW WILL PASS THROUGH THE HUDSON BAY VICINITY
DRIVING A FRONTAL BOUNDARY SOUTHWARD INTO THE GREAT LAKES REGION.
THIS FRONT SHOULD STALL WITH THE STRONG RIDGE IN PLACE ACROSS THE
SOUTHERN CONUS AND
&&
.MARINE...
UNSETTLED WEATHER WILL CONTINUE THROUGH SATURDAY NIGHT AS A FRONTAL
BOUNDARY WILL REMAIN ACROSS CENTRAL LAKE HURON BEFORE PUSHING
THROUGH AS A COLD FRONT SATURDAY NIGHT. IN THE MEANTIME A PRIMARILY
SOUTHWESTERLY FLOW WILL CONTINUE SOUTH OF THE FRONT AND A
NORTHWESTERLY FLOW NORTH OF THE FRONT. DISTURBANCES IN THE
ATMOSPHERE WILL BRING A FEW WAVES OF CONVECTION UNTIL THE FRONTAL
PASSAGE. AFTER...HIGH PRESSURE WILL BRING FAIR WEATHER FROM SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK.
&&
.AVIATION...ISSUED 136 PM EDT FRI JUL 23 2010
CONVECTION HAS BROKEN OUT IN A LINE FROM ROUGHLY PORT HURON TO
JACKSON IN THE PAST HOUR. VFR CONDITIONS WILL PERSIST FOR MOST TAF
SITES THIS AFTERNOON BUT INCLUDED A MVFR TEMPO GROUP FOR A FEW HOURS
AT DTW/DET TO ACCOUNT FOR THIS LINE OF STORMS AS IT PASSES BY.
ADDITIONAL STORMS MAY DEVELOP THIS EVENING BUT PINNING DOWN TIMES
AND LOCATIONS IS TOUGH WITH THE NATURE OF THESE STORMS. SHOULD DRY
OUT OVERNIGHT AND JUST KEEP SOME SCATTERED CLOUD DECKS AROUND BEFORE
CLOUDS THICKEN TOWARDS MORNING IN ADVANCE OF THE NEXT LOW PRESSURE
SYSTEM HEADING FOR SOUTHERN MICHIGAN. ADDED SHOWERS TO THE TAFS FOR
PTK SOUTHWARD STARTING AT 15Z AS VERY MOIST LOW LEVELS WILL NOT TAKE
LONG TO SATURATE ALLOWING RAIN TO REACH THE GROUND.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY...MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...UNTIL 6 AM SATURDAY.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
SHORT TERM...99
LONG TERM....CB
MARINE.......99
AVIATION.....DRK
UPDATE.......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 458 PM EDT FRI JUL 23 2010 MIZ047>049-053>055-060>063-242100- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR- 458 PM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF SOUTHEAST MICHIGAN WITH A SLIGHT CHANCE OF SEVERE WEATHER. THE MOST LIKELY TIME FRAME FOR SEVERE STORMS WILL BE BETWEEN 3-11 PM WITH BETTER CHANCES FOR STRONG STORMS ALONG AND SOUTH OF THE I-69 CORRIDOR. SEVERE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING WINDS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER AS THEY TRACK TO THE EAST AT 25 MPH. STORMS MAY HAVE A TENDENCY TO TRACK OVER THE SAME AREA WITH LOCALLY HEAVY RAIN AND MINOR FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A MOIST AND UNSTABLE AIR MASS OVER THE STATE COMBINED WITH A STRONG WIND FIELD ALOFT WILL ENHANCE THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-242100- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 458 PM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS FROM THE SOUTH HALF OF LAKE HURON SOUTH TO LAKE ERIE TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THUNDERSTORMS TODAY...MAINLY BETWEEN 3-11 PM. SEVERE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING WINDS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER AS THEY TRACK TO THE EAST AT 20 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A MOIST AND UNSTABLE AIR MASS OVER THE STATE COMBINED WITH A STRONG WIND FIELD ALOFT WILL ENHANCE THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MIZ068>070-075-076-082-083-242100- LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 458 PM EDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF SOUTHEAST MICHIGAN WITH A SLIGHT CHANCE OF SEVERE WEATHER. THE MOST LIKELY TIME FRAME FOR SEVERE STORMS WILL BE BETWEEN 3-11 PM WITH BETTER CHANCES FOR STRONG STORMS ALONG AND SOUTH OF THE I-69 CORRIDOR. SEVERE THUNDERSTORMS TODAY WILL BE CAPABLE OF PRODUCING WINDS TO 60 MPH AND HAIL TO ONE INCH IN DIAMETER AS THEY TRACK TO THE EAST AT 25 MPH. STORMS MAY HAVE A TENDENCY TO TRACK OVER THE SAME AREA WITH LOCALLY HEAVY RAIN AND MINOR FLOODING POSSIBLE. A HEAT ADVISORY IS IN EFFECT FOR PORTIONS OF SOUTHEASTERN MICHIGAN. PLEASE REFER TO THE LATEST FORECAST PRODUCT.../NPWDTX/ FOR GREATER DETAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE OF SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY AS A COLD FRONT PUSHES SOUTH ACROSS THE REGION. A MOIST AND UNSTABLE AIR MASS OVER THE STATE COMBINED WITH A STRONG WIND FIELD ALOFT WILL ENHANCE THE RISK OF SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... DISPATCHERS PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1246 PM EDT FRI JUL 23 2010 MIZ063-068>070-075-076-082-083-231745- LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-ST. CLAIR-WASHTENAW-WAYNE- 1246 PM EDT FRI JUL 23 2010 ...SPECIAL WEATHER STATEMENT... AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF DEVELOPING THUNDERSTORMS. THE LEADING EDGE OF THE AREA OF THUNDERSTORMS EXTENDED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF MOUNT CLEMENS TO 4 MILES EAST OF NOVI TO SALINE TO 12 MILES WEST OF MANCHESTER...MOVING EAST AT 40 MPH. WINDS GREATER UP TO 35 MPH... AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THESE STORMS. BRIEF HEAVY RAINFALL IS ALSO POSSIBLE WHICH WILL LEAD TO SOME LOCAL PONDING ON WATER ON AREA ROADWAYS. * THUNDERSTORMS WILL BE NEAR... NEW BALTIMORE AND YPSILANTI BY 1250 PM EDT... MOUNT CLEMENS BY 1255 PM EDT... WILLIS AND WARREN BY 100 PM EDT... MARINE CITY AND DETROIT BY 105 PM EDT... TAYLOR AND HARSENS ISLAND BY 110 PM EDT... MILAN AND GROSSE POINTE BY 115 PM EDT... WYANDOTTE BY 120 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RBP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 516 PM EDT FRI JUL 23 2010 MIZ068>070-075-076-232230- LIVINGSTON-MACOMB-OAKLAND-WASHTENAW-WAYNE- 516 PM EDT FRI JUL 23 2010 ...SIGNIFICANT WEATHER ADVISORY... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS WEST OF CHELSEA... AND NEAR YPSILANTI MOVING EAST AT 40 MPH. WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... UNADILLA... LYNDON TOWNSHIP... GREGORY... PINCKNEY STATE RECREATION AREA... HELL... MANCHESTER... CHELSEA... HUDSON MILLS METROPARK... PLEASANT LAKE... PINCKNEY... HUDSON MILLS... LAKELAND... DEXTER... BRIDGEWATER... ISLAND LAKE STATE RECREATION AREA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
The Detroit radar (KDTX), 53 km away, was scanning. The volume nearest the first event began at 21:51 UTC.
15 thunderstorm wind, 2 hail, 1 tornado, 1 flood. Local standard time, as filed.
Six trees were reported blown down on area roadways.
A trained spotter estimated a 60 mph thunderstorm wind gust.
A trained spotter measured a 60 mph thunderstorm wind gust.
Several trees and powerlines were reported down.
A trained spotter estimated a 70 mph thunderstorm wind gust.
A measured 82 mph thunderstorm wind gust was reported.
A National Storm Survey determined an EF0 tornado occured along Judd Road between Hitchingham and Whitaker Roads, and extended southeast to near Whitaker Road. Maximum estimated winds were around 80 mph, with a path length of 0.6 miles and width of 100 yards.
Several large tree branches were reported down on powerlines.
Trees and powerlines reported down.
Large tree limbs and powerlines down.
Significant damage to large trees from straight line winds.
A trained spotter estimated a 60 mph thunderstorm wind gust.
Multiple trees blown down.
Large trees were reported blown down.
Two and half to three inches of rain fell in 2 hours, resulting in flooding. Six to eight inches of water was reported on some side streets, making them impassable.
Trees and powerlines reported down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2010Every state in 2010This day in weather historyThe tornado archive for Michigan, 2010Warnings in Michigan, July 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 253272, 253281, 253290, 253291, 253282, 253297, 253303, 253278, 253293, 253283, 253285, 253286, 253273, 253288, 253299, 253295, 253306, 253311, 253310.